# SDR ASAA2023110646063

- Difficulty date: November 6, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 58,664 hours, 17,623 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Part number: 28B5459STYLEA
- Part serial: 16B0370
- Condition: Damaged
- Location: Apu
- Part time: 12,547 hours, 23,954 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN, APU AUTO SHUTDOWN AND LOW OIL PRESSURE ANNUNCIATOR LIGHT AND MASTER CAUTION ILLUMINATED. GROUNDED - YES. (RESOLVED ON W/O: 1976115 TASKCARD: N/R-00003 ) ACCOMPLISHING FIM 49-90 TASK 803, OIL PRESSURE SHUTDOWN, FOUND LOW OIL QUANTITY AND SGU CASING CRACKED. APU REQ NEW SGC, P/N 28B545-9STYLEA VERIFIED WITH SEAMC MITCH IAW AIPC 49-41-21 FIG 1 ITEM 15. REMOVED AND REPLACED SGU REF AMM 49-41-21. GROUND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 49-1B. PLACARDS REMOVED SEAMC ASHRAF NOTIFIED. NO FAULTS NOTED.
